Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Leighton's theorem: Extensions, limitations and quasitrees

Martin R Bridson and Sam Shepherd

Algebraic & Geometric Topology 22 (2022) 881–917
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 H Bass, R Kulkarni, Uniform tree lattices, J. Amer. Math. Soc. 3 (1990) 843 MR1065928
3 H Bass, A Lubotzky, Tree lattices, 176, Birkhäuser (2001) MR1794898
4 J A Behrstock, W D Neumann, Quasi-isometric classification of non-geometric 3–manifold groups, J. Reine Angew. Math. 669 (2012) 101 MR2980453
5 M Bestvina, Geometric group theory and 3–manifolds hand in hand : the fulfillment of Thurston’s vision, Bull. Amer. Math. Soc. 51 (2014) 53 MR3119822
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
7 M R Bridson, D B McReynolds, A W Reid, R Spitler, Absolute profinite rigidity and hyperbolic geometry, Ann. of Math. 192 (2020) 679 MR4172619
8 M R Bridson, H Wilton, The triviality problem for profinite completions, Invent. Math. 202 (2015) 839 MR3418245
9 M Burger, S Mozes, Finitely presented simple groups and products of trees, C. R. Math. Acad. Sci. Paris 324 (1997) 747 MR1446574
10 P E Caprace, Finite and infinite quotients of discrete and indiscrete groups, from: "Groups St Andrews 2017 in Birmingham" (editors C M Campbell, C W Parker, M R Quick, E F Robertson, C M Roney-Dougal), Lond. Math. Soc. Lect. Note Ser. 455, Cambridge Univ. Press (2019) 16 MR3931408
11 I Chatterji, G Niblo, From wall spaces to CAT(0) cube complexes, Int. J. Algebra Comput. 15 (2005) 875 MR2197811
12 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
13 M F Hagen, N W M Touikan, Panel collapse and its applications, Groups Geom. Dyn. 13 (2019) 1285 MR4033506
14 F Haglund, F Paulin, Simplicité de groupes d’automorphismes d’espaces à courbure négative, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1, Geom. Topol. (1998) 181 MR1668359
15 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
16 J Huang, Commensurability of groups quasi-isometric to RAAGs, Invent. Math. 213 (2018) 1179 MR3842063
17 F T Leighton, Finite common coverings of graphs, J. Combin. Theory Ser. B 33 (1982) 231 MR693362
18 L Mosher, M Sageev, K Whyte, Quasi-actions on trees, I : Bounded valence, Ann. of Math. 158 (2003) 115 MR1998479
19 W D Neumann, On Leighton’s graph covering theorem, Groups Geom. Dyn. 4 (2010) 863 MR2727669
20 B Nica, Cubulating spaces with walls, Algebr. Geom. Topol. 4 (2004) 297 MR2059193
21 M S Raghunathan, Discrete subgroups of Lie groups, 68, Springer (1972) MR0507234
22 M Roller, Poc sets, median algebras and group actions, preprint (2016) arXiv:1607.07747
23 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. Lond. Math. Soc. 71 (1995) 585 MR1347406
24 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
25 S Shepherd, Two generalisations of Leighton’s theorem, preprint (2019) arXiv:1908.00830
26 S Shepherd, Agol’s theorem on hyperbolic cubulations, Rocky Mountain J. Math. 51 (2021) 1037 MR4298826
27 S Shepherd, Finite covers of graphs and cube complexes, PhD thesis, University of Oxford (2021)
28 S Shepherd, D J Woodhouse, Quasi-isometric rigidity for graphs of virtually free groups with two-ended edge groups, preprint (2020) arXiv:2007.10034
29 E Stark, D J Woodhouse, Action rigidity for free products of hyperbolic manifold groups, (2019) arXiv:1910.09609
30 D T Wise, Non-positively curved squared complexes: aperiodic tilings and non-residually finite groups, PhD thesis, Princeton University (1996) MR2694733
31 D T Wise, From riches to RAAGs : 3–manifolds, right-angled Artin groups, and cubical geometry, 117, Amer. Math. Soc. (2012) MR2986461
32 D J Woodhouse, Revisiting Leighton’s theorem with the Haar measure, Math. Proc. Cambridge Philos. Soc. 170 (2021) 615 MR4243770